IJPAM: Volume 99, No. 1 (2015)

$(\gamma,\beta)$-$P_S$-IRRESOLUTE AND
$(\gamma,\beta)$-$P_S$-CONTINUOUS FUNCTIONS

Baravan A. Asaad$^1$, Nazihah Ahmad$^2$, Zurni Omar$^3$
$^{1,2,3}$School of Quantitative Sciences
College of Arts and Sciences
Universiti Utara Malaysia
06010, Sintok, Kedah, MALAYSIA

Abstract. This paper introduces some new types of functions called $(\gamma,\beta)$-$P_S$-irresolute and $(\gamma,\beta)$-$P_S$-continuous by using $\gamma$-$P_S$-open sets in topological spaces $(X,\tau)$. From $\gamma$-$P_S$-open and $\gamma$-$P_S$-closed sets, some other types of $\gamma$-$P_S$- functions can also be defined. Moreover, some basic properties and preservation theorems of these functions are obtained. In addition, we investigate basic characterizations and properties of these $\gamma$-$P_S$- functions. Finally, some compositions of these $\gamma$-$P_S$- functions are given.

Received: October 1, 2014

AMS Subject Classification: 54A05, 54C08, 54C10

Key Words and Phrases: $\gamma$-$P_S$-open set, $\gamma$-$P_S$-closed set, $(\gamma,\beta)$-$P_S$-irresolute function, $(\gamma,\beta)$-$P_S$-continuous function

Download paper from here.

DOI: 10.12732/ijpam.v99i1.7 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 1
Pages: 77 - 96

$(\gamma,\beta)$-$P_S$-IRRESOLUTE AND $(\gamma,\beta)$-$P_S$-CONTINUOUS FUNCTIONS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).